Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math.independent

Topic: might one improve on Hurwitz' Theorem for Diophantine approximations
to pi?

Replies: 3   Last Post: Apr 7, 2013 1:38 PM

Advanced Search

Back to Topic List Back to Topic List Jump to Tree View Jump to Tree View   Messages: [ Previous | Next ]
Brian Q. Hutchings

Posts: 4,952
Registered: 12/6/04
Re: might one improve on Hurwitz' Theorem for Diophantine
approximations to pi?

Posted: Apr 7, 2013 1:38 PM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

I didn't really get the question, either.

> [5] The rational variability of all empty space by prime number: International journal of applied mathematical research, 2(2) (2013)157-174




Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.